# SDR DALA2015040202564

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD LOWER CARGO DOOR JAMB BEAM, BS 370-427, TASK 53-121-02.  R & R SECTION IAW SRM 53-60-02, FIG 11.
